MathSciNet Relay Station
MathSciNet bibliographic data
MR802552 (87i:82010) 82A05 (82A25 82A57)
Chayes, J. T.; Chayes, L.; Fröhlich, J. The low-temperature behavior of disordered magnets. Comm. Math. Phys. 100 (1985), no. 3, 399–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement